I had a very high fever a long ago (probably 3 months) probably viral. It lasted around a week and during that time my lips got swollen and blisters formed. At later stages of illness the blisters broke and water came out. Afterwards black healing layer formed on the lips which was really annoying and gave me loads of trouble talking and eating. Skin rashes appeared in other parts of my body too (one on the arms, on skin under the eye, besides my nose) and after fever the rashes were gone but dark spots remained. The dark spots have really taken over my face as I used to have smooth complexion now I have dark spots all over.
This has happened to me once before too like a year and a half ago and same things happened. But last time fortunately the dark spots were not this noticeable. I suspect this happens after taking anti-biotic medication. But not sure what kind of health issue these symptoms are pointing towards or why this happens when I have high fever. Please help! Also please tell me how to get rid of these dark spots.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?